Abstract:
The existence or nonexistence of eigenfunctions is examined for quasilinear elliptic equations of arbitrary even order with homogeneous Dirichlet boundary conditions.
Bibliography: 12 titles.
This publication is cited in the following 38 articles:
Bingyu Kou, Tianqing An, Zeyan Wang, “The Pohozaev-type inequalities and their applications for a kind of elliptic equation (system)”, Bound Value Probl, 2020:1 (2020)
Ze Cheng, Congming Li, “Shooting method with sign-changing nonlinearity”, Nonlinear Analysis: Theory, Methods & Applications, 114 (2015), 2
Pokhozhaev S.I., “Critical Nonlinearities in Partial Differential Equations”, Russ. J. Math. Phys., 20:4 (2013), 476–491
Xiaotao Huang, Yi Cao, “Critical exponents and Pohozhaev identities of some partial differential equations”, Mathematical and Computer Modelling, 2012
M. O. Korpusov, “On the uniqueness of the solution of a nonlinear eigenmode problem”, Comput. Math. Math. Phys., 51:4 (2011), 597–601
Yuri Bozhkov, Peter J. Olver, “Pohozhaev and Morawetz Identities in Elastostatics and Elastodynamics”, SIGMA, 7 (2011), 055, 9 pp.
M. O. Korpusov, A. G. Sveshnikov, “On a nonlinear eigenmode problem in semiconductor theory”, Comput. Math. Math. Phys., 51:5 (2011), 816–823
V. A. GALAKTIONOV, S. R. SVIRSHCHEVSKII, “INVARIANT SOLUTIONS OF NONLINEAR DIFFUSION EQUATIONS WITH MAXIMAL SYMMETRY ALGEBRA”, J. Nonlinear Math. Phys, 18:supp01 (2011), 107
Pohozaev, SI, “Critical Nonlinearities in Partial Differential Equations”, Milan Journal of Mathematics, 77:1 (2009), 127
M. Lazzo, P.G. Schmidt, “Oscillatory radial solutions for subcritical biharmonic equations”, Journal of Differential Equations, 247:5 (2009), 1479
Yuri Bozhkov, Enzo Mitidieri, “Lie Symmetries and Criticality of Semilinear Differential Systems”, SIGMA, 3 (2007), 053, 17 pp.
M. O. Korpusov, A. G. Sveshnikov, ““Destruction” of the solution of a strongly nonlinear equation of pseudoparabolic type with double nonlinearity”, Math. Notes, 79:6 (2006), 820–840
Ilaria Fragalà, Filippo Gazzola, Bernd Kawohl, “Existence and nonexistence results for anisotropic quasilinear elliptic equations”, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 21:5 (2004), 715
Victor A. Galaktionov, John R. King, “Composite structure of global unbounded solutions of nonlinear heat equations with critical Sobolev exponents”, Journal of Differential Equations, 189:1 (2003), 199
Marie-Francoise Bidaut-Véron, Stanislav Pohozaev, “Nonexistence results and estimates for some nonlinear elliptic problems”, J Anal Math, 84:1 (2001), 1